Doctor insights on:
Extreme Tiredness And Lethargy
On avapro Nexium (esomeprazole) ezetrol every day, can these could cause extreme muscle pain tiredness lethargy & feeling very down & depressed occasionally?
Unlikely: Anything is possible but those drugs are not "the usual suspects." you should get a comprehensive evaluation. ...Read more
Means something like unanimated, having poor energy and feeling apathetic. For example if it is a very hot day and you are tired and don't feel you have the energy to do things, you might say that you are feeling listless. In mental health, having a strong sense of listlessness not related to hot weather, etc., can indicate a sense of hopelessness, ...Read more
I have switched asthma medication to a revlar ellipta and have been experiencing extreme fatigue and tiredness. Is this normal?
Not necessarily: Be sure to call and discuss with your treating doctor as it is important to assure not only the medication is working properly, but your underlying condition is being cared for in the best possible way. Good luck. ...Read more
I have the flu should I worry
about my extreme fatigue and tiredness? I have no fever or pain no longer hardly a cough and I'm eating. This is day 3
Flu is bad: Influenza this year and most years is a very nasty experience and it lasts five to ten days. Any infection may be followed by a period of convalescence, something known to us all but which is poorly understood. In any case, take it easy, drink fluids plus and take tylenol (acetaminophen) for headache, eat as you can with healthy foods, take vitamins and you will recover completely. ...Read more
I sent in a question earlier about being on levoxyl 200mcg. Extreme tiredness and foggy head. Also taking verapamil 80mg bid for side effects for verapamil that are serious are extreme fatigue and lack of energy. Could it be this or something else. Theses
Extreme : Extreme fatigue is a very concerning symptom. It sounds like you have significant medical conditions. Please be sure your thyroid levels have been checked recently. You may need other blood tests including to be sure you are not anemic. Please be sure that your blood pressure is running normally. Your doctor will want to know about these symptoms. ...Read more
I'm having extreme fatigue for the past 3 days same time I started topical hydrocortisone. Can extreme tiredness and shortness of breath be a side e?
Not typically: It is not a typical side effect. Especially if it is only being used for three days. Hydrocortisone cream can eventually cause this if used in large amounts for long periods of time. I would recommend that you see your general physician to discuss your symptoms if you are concerned. ...Read more
Hello, I have many symptoms including drooping eye with blurry vision in that eye, muscle twitches/spasms, extreme fatigue, tiredness, restlessness, ?
In June I began having leg muscle weakness, in July I began having upset stomach - dr prescribed prilosec - caused me to lose my appetite and immediately lost 6 lbs. Now, I can barely keep from losing weight, loss of appetite, extreme fatigue, lethargy an
Call dr again: Two things come to mind- (1) You have an adverse drug reaction to Prilosec (stopping it for a few days would be justified) or (2) Your problem is not from acid reflux at all or it may just be a coincidence. Neither can account for the leg weakness since it started before you took Prilosec. Call you doctor again and get a referral if indicated. ...Read more
I had a lethargic feeling fr past one week. Its like very tiredness inspite had proper food.Is it because of takng levocetrizin montelukast tab daily?
Likely: Both these medicines can cause feeling of tiredness! ...Read more
I don't know why I overreact so much but im 22 and last 2 days I feel lethargic or tired what are the odds of a cancer causing my tiredness with no other symptoms?
Extremely low: Fatigue has so many possible causes - but cancer in a 22 year old is extremely unlikely. Do you take vitamins? Eat well? Exercise? Other medical problems? So many possibilities, but cancer is very very unlikely. Check with your pcp for a checkup. Good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Headache lethargy tiredness
- Extreme lethargy after eating
- Extreme tiredness after hysterectomy
- Ask a doctor a question free online
- Extreme tiredness in women
- Reasons for extreme tiredness
- Extreme tiredness during the day
- Extreme tiredness and aching joints
- Talk to a general internist online for free